On the existence of independent partition
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 5-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_79_a1,
author = {J. V. Romanovsky and V. N. Sudakov},
title = {On the existence of independent partition},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--10},
year = {1965},
volume = {79},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_79_a1/}
}
J. V. Romanovsky; V. N. Sudakov. On the existence of independent partition. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Articles on mathematical statistics and the theory of probability, Tome 79 (1965), pp. 5-10. http://geodesic.mathdoc.fr/item/TM_1965_79_a1/